# SDR ASAA0180110

- Difficulty date: March 21, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: PR2
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, PORTABLE EMERGENCY LIGHT ASSEMBLY WAS DETERMINED TO BE INOPERATIVE.  REPLACED LAMP (BULB) WITHIN LIGHT ASSEMBLY.  LIGHT THEN OPERATED NORMALLY.  (M)
